5 doctors weighed in:

Are sore gums a side effect of contraceptive pills?

5 doctors weighed in
Dr. Sandra Eleczko
Dentistry
2 doctors agree

In brief: Sore gums

Have you sen a dentist routinely.
Your sore gums are most likely from not brushing and flossing well and not having your teeth cleaned and checked routinely. Oral contraceptives can play a small part in this, but with good oral care you can overcome this side effect.

In brief: Sore gums

Have you sen a dentist routinely.
Your sore gums are most likely from not brushing and flossing well and not having your teeth cleaned and checked routinely. Oral contraceptives can play a small part in this, but with good oral care you can overcome this side effect.
Dr. Sandra Eleczko
Dr. Sandra Eleczko
Thank
Dr. Paul Grin
Pain Management
1 doctor agrees

In brief: No, gingivitis

Swollen, or tender gums can be a sign that you are at risk for, or already have, gum disease.
Untreated gingivitis can advance to periodontitis and can eventually lead to the tooth loss and other health problems. See your dentist ASAP because the sooner you treat it the better the outcome.

In brief: No, gingivitis

Swollen, or tender gums can be a sign that you are at risk for, or already have, gum disease.
Untreated gingivitis can advance to periodontitis and can eventually lead to the tooth loss and other health problems. See your dentist ASAP because the sooner you treat it the better the outcome.
Dr. Paul Grin
Dr. Paul Grin
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
16 years in practice
47M people helped
Continue
111,000 doctors available